EconPapers    
Economics at your fingertips  
 

Global Stability of a HIV‐1 Model with General Nonlinear Incidence and Delays

Yaping Wang and Fuqin Sun

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: A HIV‐1 model with two distributed intracellular delays and general incidence function is studied. Conditions are given under which the system exhibits the threshold behavior: the disease‐free equilibrium E0 is globally asymptotically stable if R0 ≤ 1; if R0 > 1, then the unique endemic equilibrium E1 is globally asymptotically stable. Finally, it is shown that the given conditions are satisfied by several common forms of the incidence functions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/324546

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:324546

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:324546